Jump to content
Important Survey - Please Participate ×

2.5 mo off....back in the saddle again


[lo...]

Recommended Posts

I am going on my 11th week off Ativan ... I have read about how

the "acute withdrawal" stage occurs after a couple of months off.

Well, it SURE does! Yikes.....I thought I could escape some of the

intense, nasty symptoms that plagued me during my long taper,

but I guess not. I fall asleep exhausted and wake 2-3 hours later

and am up most the rest of the night. Stomach bloating, nausea,

and muscle aches....and good old hella-bad fatigue. Add to the

pile anxiety/palpitations/icky thoughts and dreams/foggy thinking,

DR/DP----need I go on? Doesn't this just sound like a barrel of monkeys!

 

I guess I just needed to complain and gripe for a bit....

 

My question to those of you going thru this stage is, WHEN DOES

IT END?? I know we are all different, but if this IS acute w/d, does

it have a typical time frame? Just wondering....

Link to comment
Share on other sites

I am going on my 11th week off Ativan ... I have read about how

the "acute withdrawal" stage occurs after a couple of months off.

Well, it SURE does! Yikes.....I thought I could escape some of the

intense, nasty symptoms that plagued me during my long taper,

but I guess not. I fall asleep exhausted and wake 2-3 hours later

and am up most the rest of the night. Stomach bloating, nausea,

and muscle aches....and good old hella-bad fatigue. Add to the

pile anxiety/palpitations/icky thoughts and dreams/foggy thinking,

DR/DP----need I go on? Doesn't this just sound like a barrel of monkeys!

 

I guess I just needed to complain and gripe for a bit....

 

for me.. months 3-5 were the worst..  turned a big corner month 6

 

My question to those of you going thru this stage is, WHEN DOES

IT END?? I know we are all different, but if this IS acute w/d, does

it have a typical time frame? Just wondering....

Link to comment
Share on other sites

I got hit around one month off and it was brutal. I had all of the sx's you described and they were beyond intense, it just felt like my brain was mush.  :sick: I'd have to look at my blog but I think it lasted about a week and then gradually slowed in intensity.

 

Having said that, I'm just over six months off and still have awful waves, but so far nothing has matched that week. I hope you get relief soon and heal quickly. Take care :)

 

Jeff M.

Link to comment
Share on other sites

Right around three months when I thought due to my short use of .75mg a day Xanax, I was spared the long recovery time, I was hit with a wave that was almost as bad as the first couple of weeks off. Like getting the worst news possible while horribly sick with the flu. It gradually lifted over the next two weeks to the point of minor symptoms. Now at 4 months off, I can feel the beast stirring but the varying symptoms of nerve pain, slight nausea, minor cog fog and muscle aches are very tolerable. I had some trouble getting to sleep last night but once I did I was ok. From what I've read and experienced, this seems to be common. Hopefully this is your beast's second wind before he falls weak again to wither and die.
Link to comment
Share on other sites

This is reassuring to read, Stevie. I quit around the same time as you, 7/05/11, and I thought I was done w/d after 3 weeks. I had a window where I was essentially back to 100%, but over the last 3 weeks (last few days especially) I've been really messed up. I just want to feel normal again. Also a short term user ( 1 damn week, but I took a large amount that week). I've been suffering for far longer than I used, which just seems backwards to me.
Link to comment
Share on other sites

Thank you guys ... I guess we just have to wait it out ... Like

others have said, I just want to feel NORMAL again. I have been

feeling lousy for over two years, and it just plain sucks! I am trying to

find that "zen" place inside of myself and just surrender to the

way things are right now, but frankly, I am just fed up. I know

alot of other BB can relate. This isn't a fruitful way to deal with

things, but it's real....here's to hoping we can soon begin to feel

ourselves again.

Link to comment
Share on other sites

×
×
  • Create New...